# SDR IXXA20221014140

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,579 hours, 23,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FLIGHT DECK'S FLASHLIGHT RED BATTERY INDICATOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLIGHT DECK FLASHLIGHT BATTERY IN ACCORDANCE WITH B767 IAI 25-60-00. OPERATIONAL CHECK GOOD.
